# SDR CALA2016101995820

- Difficulty date: October 14, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 73,766 hours, 28,080 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXT SKIN AT WASTE VENT HAS MINOR CORROSION FR 69-FR 70, STR 28R.  DAMAGED FOUND TO BE OUT OF LIMITS IAW SRM 53-41-11 TABLE 108.  INSTALLED REPAIR DOUBLER AT FR69-FR70 STR 28R EXT SKIN AT WASTE VENT, IAW SRM 53-41-11 PARA 5 D.
